# SDR CA061219002

- Difficulty date: November 16, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 58,612 hours
- Engine: Pwa JT8D15A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935733
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICING THE L4 WINDOW WAS FOUND CRACKED.  WINDOW REPLACED IAW MM 56-11-31, FUNCTION CHECKED SERVICEABLE WITH NO FURTHER FAULTS REPORTED. (TC NR 20061219002)
